Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 78, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 29, 2006, 6:38 PM MDT for Prowers County, Colorado. It was in force for 97 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2006, 6:38 PM MDT (00:38 UTC)
- Expired
- Jun 29, 2006, 8:15 PM MDT
- In force
- 97 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Prowers County, CO
The radar
The Goodland radar (KGLD), 151 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:09 PM MDT | HAIL 0.88 | 6 Ne Lamar, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 3666 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 300039 SVRPUB COC099-300215- /O.NEW.KPUB.SV.W.0078.060630T0038Z-060630T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 638 PM MDT THU JUN 29 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES THE CITY OF LAMAR... * UNTIL 815 PM MDT... * AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. ONE STORM WAS LOCATED 9 MILES NORTHWEST OF BRISTOL...AND THE OTHER STORM WAS LOCATED 12 MILES SOUTH OF HOLLY. THE STORMS WERE MOVING SOUTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... LAMAR AND RURAL AREAS OF NORTH CENTRAL AND SOUTHEAST PROWERS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3824 10226 3826 10246 3811 10271 3790 10262 $$
8 follow-up statements
000 WWUS55 KPUB 300047 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 647 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 647 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR PROWERS COUNTY... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. ONE STORM WAS LOCATED 13 MILES NORTHEAST OF LAMAR...AND THE OTHER STORM WAS LOCATED 13 MILES SOUTH-SOUTHWEST OF HOLLY. THESE STORMS WERE MOVING SOUTHWEST AT 10 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3824 10232 3826 10246 3811 10271 3790 10262 $$
000 WWUS55 KPUB 300055 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 655 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 655 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR NORTHWESTERN PROWERS COUNTY... AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. ONE STORM WAS LOCATED 12 MILES NORTHEAST OF LAMAR...AND THE OTHER STORM WAS LOCATED 14 MILES SOUTH-SOUTHWEST OF HOLLY. THESE STORMS WERE MOVING SOUTHWEST AT 10 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3820 10230 3826 10250 3811 10271 3792 10259 $$
000 WWUS55 KPUB 300109 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 709 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 709 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR PROWERS COUNTY... AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. ONE STORM WAS LOCATED 7 MILES NORTHEAST OF LAMAR...AND THE OTHER STORM WAS LOCATED 15 MILES SOUTHWEST OF HOLLY. THESE STORMS WERE MOVING SOUTHWEST AT 15 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3822 10236 3826 10250 3811 10271 3795 10268 $$
000 WWUS55 KPUB 300118 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 716 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 716 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR PROWERS COUNTY... AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. ONE STORM WAS LOCATED 6 MILES NORTHEAST OF LAMAR...AND THE OTHER STORM WAS LOCATED 16 MILES SOUTHWEST OF HOLLY. THE STORMS WERE MOVING SOUTHWEST AT 15 MPH. AT 713 PM THE PUBLIC SAW NICKEL SIZE HAIL 6 MILES NORTHEAST OF LAMAR. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3821 10241 3824 10258 3811 10271 3795 10268 $$
000 WWUS55 KPUB 300132 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 731 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 731 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR PROWERS COUNTY... AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. ONE STORM WAS LOCATED NEAR LAMAR...AND THE OTHER STORM WAS LOCATED 19 MILES SOUTH OF GRANADA...MOVING SOUTHWEST AT 5 MPH. AT 730 A NATIONAL WEATHER SERVICE SPOTTER SAW 1 INCH HAIL 6 MILES NORTH OF LAMAR. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3820 10245 3821 10264 3811 10271 3794 10266 $$
000 WWUS55 KPUB 300150 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 749 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 749 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR PROWERS COUNTY... AT 747 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. ONE STORM WAS CENTERED 5 MILES NORTHWEST OF LAMAR...AND THE OTHER STORM WAS CENTERED 21 MILES SOUTH OF GRANADA. THESE STORMS WERE MOVING WEST-SOUTHWEST AT 10 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3816 10253 3819 10271 3800 10272 3800 10264 $$
000 WWUS55 KPUB 300204 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 804 PM MDT THU JUN 29 2006 COC099-300215- /O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 804 PM MDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR PROWERS COUNTY... AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER EXTREME NORTHWESTERN PROWERS COUNTY...OR CENTERED ABOUT 2 MILES SOUTH OF WILEY...MOVING WEST AT 10 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3817 10261 3819 10271 3800 10273 3799 10265 $$
000 WWUS55 KPUB 300211 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 811 PM MDT THU JUN 29 2006 COC099-300221- /O.EXP.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/ PROWERS CO- 811 PM MDT THU JUN 29 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PROWERS COUNTY EXPIRES AT 815 PM MDT... LAT...LON 3817 10261 3819 10271 3800 10273 3799 10265 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:43 PM MDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jun 29, 1:43 PM MDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 143 PM MDT THU JUN 29 2006 .SHORT TERM... (TONIGHT AND FRIDAY) QUITE A BIT LESS CONVECTION SO FAR TODAY...THANKS IN PART TO LACK OF ANY STRONG SHORTWAVES MOVING THROUGH THE FLOW. ISOLATED THUNDERSTORMS ARE JUST STARTING TO DEVELOP ACROSS THE MOUNTAINS AROUND 19Z. SATELLITE SHOWS CU DEVELOPING ALONG THE CONVERGENCE BOUNDARY EXTENDING FROM 30 MILES SOUTHEAST OF KLAA...TO NEAR KIM...THOUGH SO FAR CLOUDS LOOK FAIRLY SHALLOW IN VIS IMAGES...AND DEW POINTS ACROSS BACA COUNTY ARE RUNNING A BIT LOWER THAN NAM-WRF HAD INDICATED. FOR TONIGHT...CONVECTION SHOULD DIMINISH QUICKLY AFTER SUNSET WITH LACK OF ANY STRONG FORCING ALOFT. KEPT HIGHEST POPS OVER THE MOUNTAINS AND ALONG THE SOUTHERN TIER IN THE VICINITY OF THE BOUNDARY. RIDGE OF HIGH PRESSURE REMAINS OVER THE AREA FOR TOMORROW WITH FLOW ALOFT BECOMING MORE WESTERLY ADVECTING WARMER TEMPS INTO THE REGION. THIS WILL BRING A RETURN OF MID TO UPPER 90S ACROSS THE SE PLAINS...WITH 70S AND 80S FOR THE MTS/HIGH VALLEYS. MAIN PV LOBE ACROSS NV APPEARS TO STAY JUST WEST OF THE AREA ON FRIDAY AS IT SLOWLY TRANSLATES EASTWARD...SO ONCE AGAIN APPEARS THERE WILL BE LITTLE SYNOPTIC FORCING TO ENHANCE TSTORM COVERAGE. THOUGH WITH AFTN HEATING...ENOUGH MOISTURE WILL REMAIN FOR ISOLATE AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS. LITTLE CHANGES NEEDED TO GRIDS. MAIN CHANGE WAS TO TWEAK DOWN DEW POINT GRIDS. -KT .LONG TERM... SATURDAY THROUGH THURSDAY MAIN CONCERN IS ON COLD FRONTAL PASSAGE FOR SATURDAY SATURDAY: LOTS TO THINK ABOUT ON THIS DAY WITH WRF MODEL FORECASTING A COLD FRONT PASSAGE ACROSS PALMER DIVIDE 12-15Z THEN PUSHING SOUTH THROUGH THE AFTERNOON. THIS WILL HAVE AN IMPACT ON TEMPERATURES FOR SURE AND PRECIPITATION POSSIBILITIES. CONSIDERING THE PIKES PEAK HILL CLIMB ON SATURDAY THIS PUTS EVEN MORE EMPHASIS ON THIS FORECAST PERIOD. FOLLOWED THE WRF TIMING FOR FRONTAL PASSAGE. INCREASED WINDS AND LOWERED THE TEMPS OVER EASTERN PLAINS AND EAST SLOPES THROUGH THE DAY. LOOKS LIKE THE COOL SURGE WILL AFFECT EASTERN SLOPES AND PLAINS SO LEFT THINGS ALONE OVER THE WEST. POP AND WEATHER GRIDS SHOWING CHANCE -TSRA WITH HIGHER POPS OVER PIKES PEAK REGION AND HIGHER TERRAIN. THIS LOOKED REASONABLE. AS THE BOUNDARY PUSHES SOUTH WRF DEVELOPS EASTERLY COMPONENT THROUGH 700 MB AND COOLS 700 MB TEMPS BY 8 DEGREES C FOR THE 18-00Z PERIOD. ANYWAY HELD ONTO CHANCE POPS FOR NOW BUT COOLED TEMPS AND UPPED WINDS. SUN-THU...RIDGE OVER SOUTHWEST U.S. CONTINUES TO OSCILLATE SPREADING EAST TO DRY US OUT THEN GETS PUSHED BACK BY THE WAVES RIPPLING ALONG THE FLOW TO OUR NORTH. GFS TRYING TO DEVELOP SOME SORT OF MCS ALONG ANOTHER BOUNDARY FOR TUESDAY. NOT A LOT OF CONFIDENCE WITH THIS SCENARIO SO LEFT WARM TEMPS AND LOW POPS FOR SUNDAY AND MONDAY. MODELS SUGGESTING ANOTHER BOUNDARY FOR MID WEEK. STILL ALOT OF TIMING UNCERTAINTIES SO HELD ON TO EXISTING GRIDS. DID SOME MINOR TWEAKING TO DEWPOINTS AND WINDS ON TUESDAY AND WEDNESDAY. -WF && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/21
Hazardous weather outlook, Jun 29, 6:35 AM MDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 635 AM MDT THU JUN 29 2006 COZ058>089-093>099-301245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 635 AM MDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH TERRAIN AND ADJACENT PLAINS THIS AFTERNOON...CONTINUING THROUGH THIS EVENING. THREATS FROM STORMS TODAY INCLUDE GUSTY WINDS TO AROUND 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS FROM ANY STORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL UP TO 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 84 min |
| Jun 29, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Jun 29, 7:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 2 hr |
| Jun 29, 10:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.